Alert archive / Texas / Tornado Warnings in 2020

Tornado Warning 26, NWS Fort Worth, TX

April 22, 2020Fannin County, Lamar County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 22, 2020, 5:56 PM CDT for Fannin County, Lamar County, Texas. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2020, 5:56 PM CDT (22:56 UTC)
Expired
Apr 22, 2020, 6:45 PM CDT
In force
49 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Fannin County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 190 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 6:25 PM CDTTORNADO12 Nnw Toco, TXVIDEO OF A TORNADO ON THE GROUND. VIDEO WAS TAKEN FROM FM197 AND 1499 LOOKING TOWARDS THE DIRECT AND UNITY AREA.
Apr 22, 6:35 PM CDTTORNADO12 Nnw Toco, TXNWS SURVEY TEAM FOUND DAMAGE ASSOCIATED TO AN EF1 TORNADO WITH ESTIMATED PEAK WIND OF 110 MPH. THE MAJORITY OF THE DAMAGE WAS FOUND TO SOFTWOOD AND HARDWOOD TREES, WITH A FEW OUTBUILDINGS DAMAGED OR DESTROYED NEAR THE COMMUNITY OF DIRECT. THE TORNADO DISSIPATE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:33 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2020-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2020-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 349 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
247 J/kg
Mixed-layer CIN
-372 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
349 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

837 
WFUS54 KFWD 222256
TORFWD
TXC147-277-222345-
/O.NEW.KFWD.TO.W.0026.200422T2256Z-200422T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
556 PM CDT Wed Apr 22 2020

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northwestern Lamar County in north central Texas...
  Northeastern Fannin County in north central Texas...

* Until 645 PM CDT.
    
* At 555 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Albany, or 16 miles southeast of Durant, moving
  east at 30 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will move toward Tulip, Telephone and 
  Monkstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3375 9568 3377 9617 3381 9616 3381 9618
      3382 9615 3384 9615 3384 9605 3386 9603
      3384 9602 3387 9600 3385 9598 3386 9594
      3389 9593 3384 9584 3386 9582 3384 9577
      3390 9574 3388 9570 3392 9562
TIME...MOT...LOC 2255Z 275DEG 26KT 3385 9615 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Bain
3 follow-up statements
024 
WWUS54 KFWD 222316
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
616 PM CDT Wed Apr 22 2020

TXC147-277-222345-
/O.CON.KFWD.TO.W.0026.000000T0000Z-200422T2345Z/
Lamar TX-Fannin TX-
616 PM CDT Wed Apr 22 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHWESTERN LAMAR AND NORTHEASTERN FANNIN COUNTIES...
    
At 613 PM CDT, a severe thunderstorm capable of producing a tornado
was located 13 miles southeast of Bennington, or 22 miles northeast
of Bonham, moving east at 50 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will approach areas near the communities 
of Riverby....Direct...and East Direct in extrme northern Fannin and 
Lamar counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3375 9568 3377 9617 3381 9616 3381 9618
      3382 9615 3384 9615 3384 9605 3386 9603
      3384 9602 3387 9600 3385 9598 3386 9594
      3389 9593 3384 9584 3386 9582 3384 9577
      3390 9574 3388 9570 3392 9562
TIME...MOT...LOC 2313Z 284DEG 44KT 3384 9592 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Bain
314 
WWUS54 KFWD 222322
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
622 PM CDT Wed Apr 22 2020

TXC147-277-222345-
/O.CON.KFWD.TO.W.0026.000000T0000Z-200422T2345Z/
Lamar TX-Fannin TX-
622 PM CDT Wed Apr 22 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHWESTERN LAMAR AND NORTHEASTERN FANNIN COUNTIES...
    
At 621 PM CDT, a severe thunderstorm capable of producing a tornado
was located 13 miles south of Boswell, or 20 miles northwest of
Paris, moving east at 30 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...  
This tornadic thunderstorm will approach areas near the communities 
of Riverby....Direct...
and East Direct in extrme northern Fannin and Lamar counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3376 9599 3386 9603 3384 9602 3387 9600
      3385 9598 3386 9594 3389 9593 3384 9584
      3386 9582 3384 9577 3390 9574 3388 9570
      3392 9562 3375 9568
TIME...MOT...LOC 2321Z 275DEG 26KT 3383 9585 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Bain
388 
WWUS54 KFWD 222333
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
633 PM CDT Wed Apr 22 2020

TXC147-222341-
/O.CAN.KFWD.TO.W.0026.000000T0000Z-200422T2345Z/
Fannin TX-
633 PM CDT Wed Apr 22 2020

...THE TORNADO WARNING FOR NORTHEASTERN FANNIN COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled for 
Fannin County.

A Tornado Watch remains in effect until 900 PM CDT for parts of 
North Texas.

LAT...LON 3392 9562 3375 9568 3376 9585 3383 9586
      3384 9585 3384 9582 3386 9582 3384 9577
      3386 9575 3387 9576 3390 9574 3388 9570
TIME...MOT...LOC 2331Z 274DEG 26KT 3383 9576 

$$

TXC277-222345-
/O.CON.KFWD.TO.W.0026.000000T0000Z-200422T2345Z/
Lamar TX-
633 PM CDT Wed Apr 22 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHWESTERN LAMAR COUNTY...
    
At 631 PM CDT, a severe thunderstorm capable of producing a tornado
was located 14 miles south of Soper, or 16 miles northwest of Paris,
moving east at 30 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will approach areas near Belk...Garretts 
Bluff...and Unity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a 
vehicle, move to the closest substantial shelter now!  Get to an 
interior room on the lowest floor of a sturdy building and avoid 
windows.

&&

LAT...LON 3392 9562 3375 9568 3376 9585 3383 9586
      3384 9585 3384 9582 3386 9582 3384 9577
      3386 9575 3387 9576 3390 9574 3388 9570
TIME...MOT...LOC 2331Z 274DEG 26KT 3383 9576 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Bain

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 22, 3:15 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 22, 3:15 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
315 PM CDT Wed Apr 22 2020

.SHORT TERM... /NEW/
Update:
/Through Midnight/

A quick update to the grids was issued to capture the latest
mesoscale trends. A dryline is making its way across our western
CWA. Ahead of this dryline, we have seen some cumulus development
along a line from Bowie to Decatur to Weatherford. The dryline
has sharpened quite substantially with a dewpoint of 71 F in Fort
Worth and 47 F in Mineral Wells as of this writing.

A special 19Z RAOB was launched in order to sample the environment
ahead of the dryline. The sounding shows SBCAPE of around 3,600
J/kg, though some capping remains. The approaching upper-level
shortwave trough and surface dryline should allow the cap to
erode however. Thunderstorms are likely to develop within the
next few hours near and north of the Dallas/Fort Worth
Metropolitan Area. These storms will continue east through the
very unstable air mass. One caveat is that the 19Z RAOB also
revealed that in the wind field aloft, the flow is a bit weak
around 700 mb. This may act as a limiting factor in the ability of
thunderstorms to develop mid-level rotation. That said, the
sounding also revealed effective SRH of over 200 m2/s2, with the
low-level portion of the hodograph only expected to enlarge with
time as the LLJ strengthens.

The threat for all modes of severe weather is expected to increase
as we head into the late afternoon and evening hours, particularly
near and east of a line from DFW to Gainesville. For this reason,
a Tornado Watch has been issued for portions of North Texas, in
effect through 9 p.m. this evening.

Godwin

Previous Discussion:
/Through Thursday/

/Overview/
Confidence continues to increase in the likelihood of severe
weather this afternoon and evening. All modes of severe weather
including tornadoes (some strong), large hail, and damaging winds
will all be possible. The greatest threat for severe weather will
exist near and east of a line from Gainesville to Arlington to
Cameron. The greatest tornado threat will exist from Sherman to
Terrell to Palestine, and points eastward. The highest
thunderstorm chances can be expected at...
- Dallas/Fort Worth Area: 3 pm thru 9 pm.
- Sherman/Denison: 3 pm thru 9 pm.
- Waco/Killeen/Temple: 6 pm thru 9 pm.
- East Texas: 6 pm thru midnight.
- West of I-35: now thru 3 pm.

Morning surface analysis shows a 1001 mb surface low over
southwestern Oklahoma, with a dryline extending to the south
across the Big Country and Edwards Plateau. A cold front lies to
the west of this dryline across the Permian Basin and Trans-Pecos
region. A warm front extends from the surface low across southern
Oklahoma. The warm sector east of the dryline and south of the
warm front is characterized by dewpoints in the upper 60s to near
70. Aloft, a potent upper-level shortwave trough can be seen on
water vapor satellite over the High Plains of Oklahoma and the
Texas Panhandle.

/Central Texas this afternoon/
Strong ascent ahead of the aforementioned shortwave trough
combined with increasing warm air advection has led to the
development of showers and thunderstorms across parts of Central
Texas. Steep lapse rates in excess of 7 C/km above rich boundary
layer dewpoints have led to large CAPE values of over 2,000 J/kg
across Central Texas. Mesoanalysis also suggests some CINH still
exists in this region, and thunderstorms are likely rooted above
the boundary layer. For this reason, the primary severe weather
threat in Central Texas over the next few hours is expected to be
large hail. Still, thunderstorms may become more surface-based
later this afternoon as they track southeast. Because of
exceptional low-level wind shear, if any thunderstorms do manage
to become surface-based, a tornado threat will certainly exist. A
Tornado Watch was issued for this portion of our CWA about an hour
ago to cover this potential threat. It is possible however that
these storms do not become tornadic until they have exited our CWA
to the east and southeast.

/North and East Texas late afternoon and evening/
Later this afternoon, our attention will turn to the dryline.
Successive runs of the HRRR have continued to slow the dryline,
with it now forecast to reach the west side of the Metroplex
around 21Z (4 p.m.), and not clearing the east side until after
00Z (7 p.m.). For this reason, the severe threat has increased for
eastern portions of the Metroplex. It is still believed that the
greatest threat will be just east of the Metroplex and into East
Texas, but we absolutely cannot rule out areas as far west as a
Gainesville to Hillsboro line.

While cloud cover remains thick across North and East Texas, very
rich boundary layer dewpoints approaching 70 F along with
steepening mid-level lapse rates will produce very large
instability. Forecast soundings just ahead of the dryline indicate
SBCAPE approaching 5,000 J/kg. Additionally, a strengthening low-
level jet will lead to increasingly large and curved hodographs,
allowing effective SRH to increase to more than 150 m2/s2. This
parameter space, combined with wind shear vectors oriented
perpendicular to the surging dryline will favor supercell
thunderstorms. Initially, the primary threat will be large hail,
with some instances of hail larger than two inches in diameter
likely. As we head later into the evening, a strengthening
nocturnal low-level jet will further enhance low-level shear,
leading to a more substantial tornado threat. The ultimate threat
area for tornadoes will depend on how far east the dryline is by
the time this nocturnal low-level jet begins to develop. Right
now, it is believed the dryline will likely be roughly along a
line from Bonham to Dallas to Waco. This would likely place the
greatest tornado threat from the eastern suburbs of the Metroplex
and into East Texas. Note however that there is obviously a margin
of error here, and recent runs of the HRRR have slowed the
dryline.

/Late Evening through Thursday/
Thunderstorms should finally exit our CWA by 10 pm this evening.
The cold front should overtake the dryline. As this cold front
passes, winds will veer out of the northwest, ushering in drier
air. Thursday looks to be a rather nice day with highs forecast to
climb into the lower 80s under mostly sunny skies. Humidity
should also be substantially lower with dewpoints only in the 40s
to lower 50s.

Godwin

&&

.LONG TERM... /Issued 217 PM CDT Wed Apr 22 2020/
/Friday onward/

After a quiet Thursday, rain and thunderstorm chances will return
on Friday. These rain chances will come as a cold front moves
through the region. Right now, the severe potential looks low in
our CWA since the air mass ahead of the front will be fairly dry.
Still, some modest instability and wind shear will exist, so a few
strong thunderstorms are not out of the question. This threat
would mainly be in East Texas.

Following Friday's frontal passage, drier and cooler air will
overspread the region as high pressure moves in. The weekend
looks quite nice with highs forecast to be in the mid to upper 70s
under sunny skies. As an added bonus, dewpoints will remain down
in the 40s.

Heading into early next week, the surface high will move off to
the east, allowing moisture to return northwards. Upper-level
ridging will allow temperatures to warm further next week, with
this ridge also helping to keep the weather forecast mostly dry. A
few weak upper-level shortwaves could propagate along the
periphery of the ridge however, which could bring some lower end
rain chances towards the middle of next week.

Godwin

&&

.AVIATION... /Issued 1251 PM CDT Wed Apr 22 2020/
/18Z TAFs/

Concerns -- TSRA likely near/at Metroplex TAF sites this afternoon
and evening. Crosswind potential during the evening hours.

Metroplex...
IFR CIGs have struggled to lift, but should improve to MVFR
shortly. TSRA are likely to develop within or just west of the D10
TRACON area in a few hours. While it is difficult to time the
exact ETA of convection at individual terminals, confidence is
high enough to prevail VCTS at all sites roughly 20Z-00Z, along
with TEMPO TSRA. TSRA will have tops FL350-450 as they develop and
continue eastward overnight. Expect significant impacts to the
Cedar Creek and Bonham arrival gates after 21Z, continuing til at
least 03Z. Later this evening, winds will veer out of the west at
around 15 KT, which will produce substantial crosswinds on any
north-south runways. These crosswinds should be short-lived
however, as a FROPA is expected around 04Z, allowing winds to
become NW at 10-15 KT.

Waco...
Convective coverage in Central TX this afternoon/evening is a
little less certain. For this reason, opted to carry VCTS, but did
not mention any TEMPO TSRA with this issuance. Amendments may be
necessary if convective coverage turns out to be more widespread
than expected. Expect N flow following FROPA around 06Z.

Godwin

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    59  83  63  83  57 /  60   0   0  10   5
Waco                59  82  61  88  57 /  50   0   0   5   5
Paris               57  78  57  77  54 /  80   0   5  40  20
Denton              57  83  62  81  55 /  60   0   5  10   5
McKinney            58  82  60  81  55 /  70   0   5  20  10
Dallas              60  84  63  84  58 /  70   0   0  10   5
Terrell             58  81  59  83  55 /  70   0   0  20  10
Corsicana           60  82  60  84  56 /  70   0   0  10  10
Temple              59  84  60  88  58 /  40   0   0   0   5
Mineral Wells       56  83  60  81  53 /  30   0   0   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

37/05
Hazardous weather outlook, Apr 22, 2:18 PM CDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
218 PM CDT Wed Apr 22 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
218 PM CDT Wed Apr 22 2020

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Severe thunderstorms are likely near and east of Interstate 35 this
afternoon and evening. Tornadoes, large hail, and damaging winds will
be possible. A few tornadoes could be strong, particularly east of
the Dallas/Fort Worth Metropolitan Area.

Additional severe thunderstorms are possible this afternoon across
Central Texas. Large hail will be the primary threat, but an isolated
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Isolated thunderstorms are possible Friday and Friday night east of
Interstate 35. Though severe weather appears unlikely, a few storms
with small hail and frequent lightning are possible.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely near and east of Interstate 35 this
afternoon and evening.

In the hours before

Local storm report, Apr 22, 2:32 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND DMG     12 SE OAKWOOD           31.43N 95.76W
04/22/2020                   LEON               TX   PUBLIC

            REPORT FROM MPING: TREES UPROOTED OR
            SNAPPED;.

&&

MAS
Local storm report, Apr 22, 4:59 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
459 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             10 WNW POTTSBORO        33.83N 96.83W
04/22/2020  M0.88 INCH       GRAYSON            TX   TRAINED SPOTTER

            NICKLE SIZE HAIL REPORTED NEAR THOUSAND
            TRAILS CAMPGROUND IN GORDONVILLE.

&&

SB
Local storm report, Apr 22, 5:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
520 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     FUNNEL CLOUD     3 SSW POTTSBORO         33.73N 96.68W
04/22/2020                   GRAYSON            TX   TRAINED SPOTTER

            WALL CLOUD WITH FUNNEL REPORTED NEAR TX-289
            AND REFUGE ROAD NEAR POTTSBORO.

&&

SB
Local storm report, Apr 22, 5:29 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
529 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     FUNNEL CLOUD     4 N POTTSBORO           33.83N 96.68W
04/22/2020                   GRAYSON            TX   TRAINED SPOTTER

            CORRECTS PREVIOUS FUNNEL CLOUD REPORT FROM 3
            SSW POTTSBORO. WALL CLOUD WITH FUNNEL
            REPORTED NEAR TX-289 AND REFUGE ROAD LOOKING
            NORTH.

&&

SB

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:09 AM CDTSpecial Weather StatementFWDLamar36 min
Apr 22, 8:39 AM CDTRiver Flood WarningFWDHunt13 hr
Apr 22, 8:50 AM CDTSpecial Weather StatementFWDMontague40 min
Apr 22, 10:26 AM CDTSpecial Weather StatementFWDFalls34 min
Apr 22, 10:32 AM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam, Robertson58 min
Apr 22, 11:47 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone26 min
Apr 22, 1:23 PM CDTAreal Flood AdvisoryFWDFreestone, Leon, Limestone, Robertson3 hr
Apr 22, 1:55 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon66 min
Apr 22, 2:14 PM CDTTornado WarningFWDAnderson, Leon46 min
Apr 22, 2:59 PM CDTAreal Flood AdvisoryFWDAnderson91 min
Apr 22, 3:43 PM CDTSevere Thunderstorm WarningFWDLeon34 min
Apr 22, 4:20 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson55 min
Apr 22, 4:37 PM CDTAreal Flood AdvisoryFWDAnderson38 min
Apr 22, 5:05 PM CDTTornado WarningFWDGrayson22 min
Apr 22, 6:39 PM CDTSevere Thunderstorm WarningFWDLamar66 min
Apr 22, 6:42 PM CDTTornado WarningFWDLamar34 min

Nearby

Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.